EconPapers    
Economics at your fingertips  
 

THE OPTIMALITY OF THE FRIEDMAN RULE WHEN SOME DISTORTING TAXES ARE EXOGENOUS

Alexandre Cunha

Anais do XXXIV Encontro Nacional de Economia [Proceedings of the 34th Brazilian Economics Meeting] from ANPEC - Associação Nacional dos Centros de Pós-Graduação em Economia [Brazilian Association of Graduate Programs in Economics]

Date: 2006
New Economics Papers: this item is included in nep-cba
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.anpec.org.br/encontro2006/artigos/A06A045.pdf

Related works:
Journal Article: The optimality of the Friedman rule when some distorting taxes are exogenous (2008) Downloads
Working Paper: The Optimality of the Friedman Rule When Some Distorting Taxes Are Exogenous (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:anp:en2006:45

Ordering information: This working paper can be ordered from
Secretaria da ANPEC Rua Prof Marcos Valdemar de Freitas Reis s/n Campus do Campus do Gragoatá, Bloco F Niterói, RJ 24210-201 Brazil

Access Statistics for this paper

More papers in Anais do XXXIV Encontro Nacional de Economia [Proceedings of the 34th Brazilian Economics Meeting] from ANPEC - Associação Nacional dos Centros de Pós-Graduação em Economia [Brazilian Association of Graduate Programs in Economics] Secretaria da ANPEC Rua Prof Marcos Valdemar de Freitas Reis s/n Campus do Campus do Gragoatá, Bloco F Niterói, RJ 24210-201 Brazil. Contact information at EDIRC.
Bibliographic data for series maintained by Rodrigo Zadra Armond ().

 
Page updated 2025-03-19
Handle: RePEc:anp:en2006:45